Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of groups with isomorphic subgroups


Author: Donald W. Miller
Journal: Proc. Amer. Math. Soc. 33 (1972), 43-45
MSC: Primary 20F15
DOI: https://doi.org/10.1090/S0002-9939-1972-0292930-1
MathSciNet review: 0292930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of normalizer is generalized to derive a characterization of groups G which contain a proper subgroup isomorphic to G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F15

Retrieve articles in all journals with MSC: 20F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292930-1
Keywords: Isomorphic subgroup, normalizer, holomorph
Article copyright: © Copyright 1972 American Mathematical Society